| Model Number |
15 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to verify or duplicate the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing and the device returned to the customer for use.The cause of the reported issue could not be conclusively determined.
Event or Problem Description
The customer contacted stryker to report that their device's paddle assemblies were non functional.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.